dc.contributor.author | González Ortiz, Manuel | |
dc.contributor.author | Martínez Abejón, Antonio | |
dc.contributor.author | Salas Brown, Margot | |
dc.date.accessioned | 2013-01-30T10:13:35Z | |
dc.date.available | 2013-01-30T10:13:35Z | |
dc.date.issued | 2011 | |
dc.identifier.citation | Annales Academiae Scientiarum Fennicae-Mathematica, 36(2), p. 481-491 (2011); doi:10.5186/aasfm.2011.3625 | spa |
dc.identifier.issn | 1239-629X | |
dc.identifier.uri | http://hdl.handle.net/10651/9453 | |
dc.format.extent | p. 481-491 | spa |
dc.language.iso | eng | |
dc.relation.ispartof | Annales Academiae Scientiarum Fennicae-Mathematica | spa |
dc.title | Perturbation classes for semi-fredholm operators on subprojective and superprojective spaces | eng |
dc.type | journal article | |
dc.identifier.local | 20110774 | spa |
dc.identifier.doi | 10.5186/aasfm.2011.3625 | |
dc.relation.publisherversion | http://dx.doi.org/10.5186/aasfm.2011.3625 | spa |